# SDR AALA20091015TUL02

- Difficulty date: October 15, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,524 hours, 21,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 LEADING EDGE SLAT HAS CORROSION AROUND FASTENER HEAD AT 30 INCHES FROM INBOARD EDGE.  REMOVED CORROSION PER MM 51-00-53 AND INSTALLED DOUBLER PER AARD 57-43-00-1.
